# SDR HNAA2014100800284

- Difficulty date: October 8, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 64,752 hours, 72,680 cycles
- System (JASC): 3400 · Navigation System
- Part: Control Panel
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NAVAGATION  SWITCH ANNUNCIATION 2 CIRCUIT BREAKER TRIPPED, AUTO PILOT DISENGAGE ADVANCE LIGHT ILLUMINATED, F/O FLIGHT DIRECTOR FLAGGED.  RETURN TO GATE.  R & R GC801 PANEL. OPS CHECKED GOOD IAW MM 22-10-01.
